# SDR VNAA202111270003

- Difficulty date: October 21, 2021
- Submitted: November 27, 2021
- Operation: Air carrier
- Aircraft: N720PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10178
- Aircraft time: 37,668 hours, 36,440 cycles
- System (JASC): 5241 · Galley Doors
- Part: Skin
- Part number: CC670381465
- Part serial: 10178
- Condition: Worn
- Location: Zone 900
- Part time: 37,668 hours, 36,440 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRFKE001334U. NR 00115. DURING HEAVY CHECK IN QUERETARO, MX. (QRO). THE FOLLOWING DISCREPANCY WAS NOTED. WEAR DAMAGE WAS FOUND ON GALLEY  DOOR INNER SKIN AT FS348.02 DAMAGE MEASURES 0.85"L X 0.75"W BLENDED AND UT INSPECTION PREFORMED WITH 0.041 REMAINING.MATERIAL THICKNESS 0.050; 2024-T3                                                                                                               
                                                                                                                                                                                                                                              
CORRECTIVE ACTION: FABRICATED A PERMANENT REPAIR DOUBLER REFERENCE OLIVER WYMAN EA 21-C7-52-1125-IR, CRJ700 SRM 51-12-00-001-A01. CRJ 700 SRM 52-00-01-101-001-A01, CRJ 700,SRM 51-12-00-001-001-A01, SRM 52-41-01-001-001-A01,
